MathSciNet Relay Station
MathSciNet bibliographic data
MR2483664 35J60
Corrêa, Francisco Júlio S. A.; Nascimento, Rúbia G. On a nonlocal elliptic system of $p$-Kirchhoff-type under Neumann boundary condition. Math. Comput. Modelling 49 (2009), no. 3-4, 598–604.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement